MathSciNet Relay Station
MathSciNet bibliographic data
MR891632 (88g:57039) 57R90 (14F45 14G30)
Akbulut, Selman; King, Henry The topology of resolution towers. Trans. Amer. Math. Soc. 302 (1987), no. 2, 497–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement